MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/46
Medical Device Problem Codes Failure to Capture (1081); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for in-clinic follow up after a vibratory alert was delivered by the device.A device interrogation found that the right ventricular (rv) lead capture threshold was elevated, and a chest x-ray showed that the lead had moved from the chronic position.There was also no capture exhibited by the right atrial (ra) lead at maximum output.No interventions were made.The patient was asymptomatic.
 
Event or Problem Description
New information notes that the ra lead exhibited decreased sensed amplitude.The lead was capped and replaced on (b)(6) 2025.The patient was stable.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, and h6.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22999389
Report Number2017865-2025-99616
Device Sequence Number18391678
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)A000020140(17)190228
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number1882TC/46
Device Lot NumberA000020140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight81 KG